# SDR DHL9970504C

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD SIDE OF 1183 BULKHEAD BEAM RADIUS OF AFT I/B FLANGE CRACKED WL 238 BBL 36.  STOP DRILLED CRACK, HFEC, INSTALLED S/B REPAIR PER S/B 53-0192, N/R 3369.
